Back to Search
Start Over
Adaptive Prescribed-Time Nonlinear Control for Chain Magazine.
- Source :
- Journal of Physics: Conference Series; 2024, Vol. 2891 Issue 1, p1-13, 13p
- Publication Year :
- 2024
Details
- Language :
- English
- ISSN :
- 17426588
- Volume :
- 2891
- Issue :
- 1
- Database :
- Complementary Index
- Journal :
- Journal of Physics: Conference Series
- Publication Type :
- Academic Journal
- Accession number :
- 181923136
- Full Text :
- https://doi.org/10.1088/1742-6596/2891/10/102008